# SDR CALA2024101400831

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 77,620 hours, 33,758 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042603100
- Condition: Faulted
- Location: Zone 100
- Part time: 26,425 hours, 12,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLMB THROUGH 7000 HAD 4 LOUD THUMPS FOLLOWED BY A DECREASG SH UDDER CREW REPORTED A THUMP WITH A SHUDDER. NOT FELT IN BACK ONLY FELT BY FWD FLT ATT AND FLT CREW. NO PASSENGERS COMMENTED ON NOISE. HAPPENED 4 TIMES 1 TO 2 MINTUES APART ON CLIMB NEVER HAPPENED AT LEVEL OR DECENT. PERFORMED VISUAL EXTERNAL INSPECTION OF AIRCRAFT REF AMM 05-21-00. FOUND NO DEFECTS OR LOOSE PANELS. VERIFIED SEALS ON BOTH LEFT AND RIGHT WING TO BODY PANELS ARE NOT DAMAGED. PERFORMED FUNCTIONAL CHECK OF THE NORMAL EXTENSION AND RETRACTION OF THE NLG REF 32-31-00-720-003-A. TEST PASSED AND NO VISIBLE DEFECTS FOUND ON THE NLG DOORS WHEN THE GEAR IS RETRACTED. FOUND AVEC LAST LEG REPORT FAULTED SKIN AIR OUTLET VALVE (22HQ). VALVE (22HQ) REQUIRES REPLACEMENT. R&R SKIN AIR OUTLET-VALVE IN REF AMM TASK 21-26-53-400-001-A DUE TO PRECAUTIONARY FLAGGED ON LAST LEG REPORT. OPS CHECK OF NEW VALVE GOOD AT THIS TIME. PARTS USED:  31-2125-9-0001,QTY :1   ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356961  SN OFF 3100 VALVE, SKIN AIR  OFF 31-2125-9-0001 3100 ON 31-2125-9-0001 4112
